# SDR AALA20180204004

- Difficulty date: February 1, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 55,478 hours, 9,026 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Part number: 20131A
- Part serial: 62317
- Condition: No Test
- Location: Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PUSH AND HOLD TEST 1 ON SQWIB TEST PANEL ON 61 FAILED TEST. AIRCRAFT WAS GROUNDED.    BATTERY PACK CHANGED IAW WDM 25-65-11 .
